# SDR HNAA0500001

- Difficulty date: January 5, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 49,403 hours, 56,228 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT AND LT & RT GEAR DOORS REMAINED OPEN, NOSE GEAR RED TRANSIT LIGHT STAYED ILLUMINATED.  LT AND RT MAINS RETRACTED NORMALLY.  REROUTED ELECTRICAL HARNESS AND SEATED CONNECTORS, OPS CHECK GOOD.
